Not the best of days

Well its me again and i just wanted to say that today hasn't been a good day been feeling very low and haven't been feeling right today, first started of this morning on the way to work, i forgot that i took some medication the previous night then took some in the morning with my testosterone then set off to work, as i was driving i felt very unwell, i don't know if it was the med's but felt the need to make a quick get away to the nearest loos which was about 10 mins drive to the local Asda, to cut the story short i was sick in the car and late for work, i'm never late as i'm a carer but this morning it just felt like i was under a lot of stress and didn't feel right. haven't felt right since i've tried to sleep but kept waking up im feeling very drained and tired, to the point i started crying when i got home thinking to my self what is the point.

I've been feeling low for the past couple of days and have been run down with a cold to which i have a cold sore on my lip, this hasn't gone but been rundown for about 2-3 month and its getting me down, the last time i went to the doctors about an issue i had i felt like the doctor didn't believe me in what i was going through and felt like i was going crazy even tho i was in pain, I keep going really hot to the point i cant stand it and have to take my top off, also when i have a shower it takes me ages to cool down and afterwards i smell of sweat even tho i just had a shower...

I feel this is all to do with my testosterone replacements but don't know if its anything else as well. I'm really worried that if its something more serious, i dont think i could bare it all over again....

any advice???

2 Replies

  • You need to get help. I hope you feel better.

  • Hi Lee, I've got lots of advice, weather it'll do you any good is questionable.. Sounds like meds and hormones to me. If it were psychological you probably would have had it before.

    I misunderstood a Doctors orders and over dosed on requip and an anti-depressant . Man I was one crazy b&*ch. My body was uncontrollable, every muscle was moving, I couldn't talk, just grunted at a high volume. Husband took me to ER where I tried to climb over the desk to get at a nurse. They gave me a shot of Valium which did nothing so they gave me another. That's when I started torquing. A crowd had gathered by this time and I heard a nurse say...I've never seen a full body torque before. Twisting I had come right up out of a wheelchair to my full height. It went on all night till I finally passed out. They sent me home, told me to see a

    Be sure and Google it shrink, didn't believe it was an overdose. Here's the thing, I would have very minor repeats for months after, it's gone now. So your overdose could have caused the whole thing and you may have to ride it out. I would check with your GP just to be safe.

    Be sure to Google it. I live by Google Vm aka Pam

You may also like...